Kostin-type criterion for abstract linear differential equations of arbitrary order in banach spaces

Authors

  • Ya. V. Horbatenko

Abstract

We consider linear differential equations with operator coefficients in a Banach space. We construct necessary and sufficient conditions for the well-posedness of the Cauchy problem for these equations of arbitrary order that are analogous to the Kostin conditions for incomplete equations of the second order.

Published

25.06.2010

Issue

Section

Short communications

How to Cite

Horbatenko, Ya. V. “Kostin-Type Criterion for Abstract Linear Differential Equations of Arbitrary Order in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 6, June 2010, pp. 860 – 864, https://umj.imath.kiev.ua/index.php/umj/article/view/2918.